# SDR JIKA2013041201

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N473AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC473
- Aircraft time: 31,145 hours, 39,055 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE PILOT REPORTED THAT ON APPROACH INTO KBUF WHEN HE EXTENDED THE LANDING GEAR THE RIGHT MAIN GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  THE PILOT PERFORMED A FLY BY OF THE CONTROL TOWER WHICH CONFIRMED THE RIGHT MAIN LANDING GEAR WAS NOT DOWN AND LOCKED.  THE PILOT PERFORMED THE MANUAL EXTENSION AND RECEIVED THREE GREEN DOWN AND LOCKED INDICATION, DECLARED AN EMERGENCY AND LANDED AT KBUF WITHOUT INCIDENT.  MAINTENANCE RESET MANUAL GEAR EXTENSION LEVERS, PERFORMED SEVERAL RETRACTION / EXTENSIONS AND THREE MANUAL GEAR EXTENSIONS, LANDING GEAR SYSTEMS FUNCTIONAL CHECKED NORMAL.  LANDING GEAR SYSTEM OPERATION WAS NORMAL ON SUBSEQUENT FLIGHTS.
